# SDR CA140612003

- Difficulty date: June 8, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 101990111
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING LANDING, 3 TIRES BURST.  SUSPECT IS RT SHOCK STRUT FAILING TO COMPRESS. SUSPECT RT OLEO FAILS TO COMPRESS AFTER TOUCHDOWN, RT SHOCK STRUT HYD FLUID CHANGED, RT INBD MAINWHEEL AND BRAKE UNIT AND RT OTBD MAIN WHEEL REPLACED. LT INBD MAIN WHEEL REPLACED. TSO:5941, CSO:7417, TSN:31199, CSN:31619.
